MAUDE Adverse Event Report: ABBOTT MEDICAL (CRM-SYLMAR) TENDRIL ST; NO MATCH

ABBOTT MEDICAL (CRM-SYLMAR) TENDRIL ST; NO MATCH
Model Number 1888TC/46
Medical Device Problem Codes Signal Artifact/Noise (1036); Over-Sensing (1438); Pacing Problem (1439)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
New information received notes that the patient presented remotely via merlin.Net.Review of the transmission revealed that the right atrial (ra) lead exhibited noise over-sensing which resulted in pacing inhibition and inappropriate mode switch.The sensitivity of the ra lead was increased to resolve the issue.No patient consequences were reported.
 
Additional Manufacturer Narrative
Further information was requested but not received.
 
Event or Problem Description
It was reported that the patient's right atrial (ra) lead exhibited noise.No interventions or changes were reported.The patient's condition was unknown.
 
Additional Manufacturer Narrative
Correction: section d4, primary unique device identification (udi) number should have been (b)(4) instead of (b)(4).

Brand Name
TENDRIL ST
Common Device Name
NO MATCH
Manufacturer (Section D)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key24881089
Report Number2017865-2026-07797
Device Sequence Number18604770
Product Code NVN
UDI-Device Identifier05414734501743
UDI-Public(01)05414734501743(10)2826240(17)120731
Combination Product (Y/N)Y
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P960013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2012
Device Model Number1888TC/46
Device Lot Number2826240
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2026
Supplement Date Received by Manufacturer04/16/2026
04/27/2026
Initial Report FDA Received Date04/15/2026
Supplement Report FDA Received Date04/20/2026
04/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/15/2009
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ASSURITY MRI.; TENDRIL SDX.
Patient Age89 YR
Patient SexFemale